Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linearly compact algebraic Lie algebras
and coalgebraic Lie coalgebras


Authors: Bienvenido Cuartero, José E. Galé and Arkadii M. Slinko
Journal: Proc. Amer. Math. Soc. 125 (1997), 1945-1952
MSC (1991): Primary 17B99
DOI: https://doi.org/10.1090/S0002-9939-97-03794-5
MathSciNet review: 1376754
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if the dual Lie algebra of a Lie coalgebra is algebraic, then it is algebraic of bounded degree. This result is an analog of the D.Radford's result for associative coalgebras.


References [Enhancements On Off] (What's this?)

  • 1. Y. Bakhturin, A. Mikhalev, V. Petrogradsky and M. Zaicev, Infinite dimensional Lie Superalgebras. Walter de Gruyter and Co, Berlin-New York, 1992.
  • 2. N. Bourbaki, Espaces Vectoriels Topologiques (Chap. 1 et 2). Hermann, Paris, 1966. MR 34:3277
  • 3. B. Cuartero and J.E. Galé, Locally PI-algebras over valued fields, In: Aportaciones Matematicas en Memoria del Profesor V.M.Onieva , Santander, Universidad de Cantabria, 1991, pp. 137-145. MR 92h:46112
  • 4. B. Cuartero and J.E. Galé, Bounded Degree of Algebraic Topological Algebras, Communications in Algebra, 22(1) (1994), 329-337. MR 94m:17002
  • 5. B. Cuartero, J.E. Galé, A. Rodriguez Palacios and A. Slinko, Bounded Degree of Weakly Algebraic Topological Lie Algebras, Manuscripta Math. 81 (1993), 129-139. MR 94k:17008
  • 6. I. Kaplansky, Topological Methods in Valuation Theory, Duke Math. J. 14 (1947), 527-541. MR 9:172f
  • 7. I. Kaplansky, Infinite abelian groups. University of Michigan Press, 1954. MR 16:444g
  • 8. D.E. Radford, Coalgebraic Coalgebras, Proc. Amer. Math. Soc. 45 (1974), 11-18. MR 50:9942
  • 9. A. Slinko, Local Finiteness of Coalgebraic Lie Coalgebras, Communications in Algebra, 23(3) (1995), 1165-1170. CMP 95:08
  • 10. A. Slinko, Linearly Compact Algebras and Coalgebras, New Zealand Math. J., to appear. CMP 96:15
  • 11. S. Warner, Linearly Compact Rings and Modules, Math Ann. 197 (1972), 29-43. MR 45:6874
  • 12. E.I. Zelmanov, Nil Rings and Periodic Groups. KMS Lecture Notes in Mathematics, Korean Math. Soc., Seoul, 1992. MR 94c:16027
  • 13. E.I. Zelmanov, On Periodic Compact Groups, Israel J. Math., 77 (1992), 83-95. MR 94e:20055
  • 14. E.I. Zelmanov, On the Restricted Burnside Problem. In: Proceedings of the International Congress of Mathematicians, Kyoto, Japan, 1990, The Mathematical Society of Japan, 1991, pp. 395-402. MR 93d:20076
  • 15. K.A. Zhevlakov, A.M. Slinko, I.P. Shestakov, A.I. Shirshov, Rings that are nearly associative, Academic Press, New York - London, 1982, pp. 371. MR 83i:17001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 17B99

Retrieve articles in all journals with MSC (1991): 17B99


Additional Information

Bienvenido Cuartero
Affiliation: Departamento de Matemáticas, Universidad de Zaragoza, 50009 Zaragoza, Spain
Email: cuartero@cc.unizar.es

José E. Galé
Affiliation: Departamento de Matemáticas, Universidad de Zaragoza, 50009 Zaragoza, Spain
Email: gale@cc.unizar.es

Arkadii M. Slinko
Affiliation: Department of Mathematics, University of Auckland, Private Bag 92019 Auckland, New Zealand
Email: a.slinko@auckland.ac.nz

DOI: https://doi.org/10.1090/S0002-9939-97-03794-5
Keywords: Lie coalgebra, dual Lie algebra, algebraic Lie algebra of bounded degree
Received by editor(s): August 31, 1995
Received by editor(s) in revised form: January 25, 1996
Additional Notes: The research of the first two authors has been partially supported by the Project PS090-0120, DGICYT, Spain.
This paper was written when the third author visited Universities of Oviedo and Zaragoza in January–February $1995$. It is his great pleasure to express his gratitude to both Departments of Mathematics for the hospitality and DGICYT (PS 90–0120) and The University of Oviedo for the financial support.
Communicated by: Roe W. Goodman
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society